# SDR AALA2009012900397

- Difficulty date: January 29, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- Aircraft time: 56,722 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS ON CEILING AT SEATS 18BCD, SEATS, 20BCD, SEATS 21BCD, AND SEATS 30D INOPERATIVE.  REPLACED LAMPS AT SEATS 18BCD, 20BCD 21BCD AND 30D.
